A Generalization of Hanani's Theorem on Partial Order.
Monatshefte für Mathematik, Tome 95 (1983), pp. 177-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1983__95_178117,
author = {H. Burkill and Catherine V. Smallwood},
title = {A {Generalization} of {Hanani's} {Theorem} on {Partial} {Order.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {177--180},
year = {1983},
volume = {95},
zbl = {0507.06002},
url = {http://geodesic.mathdoc.fr/item/MOMA_1983__95_178117/}
}
H. Burkill; Catherine V. Smallwood. A Generalization of Hanani's Theorem on Partial Order.. Monatshefte für Mathematik, Tome 95 (1983), pp. 177-180. http://geodesic.mathdoc.fr/item/MOMA_1983__95_178117/